# SDR SWAA021541

- Difficulty date: July 12, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 6,689 hours, 3,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 7003665
- Part serial: 2806
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED EXIT LIGHT BALLAST PER MM.
